Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jul 27, 2012, 12:13 AM EDT for Washington County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 12:13 AM EDT (04:13 UTC)
- Expired
- Jul 27, 2012, 12:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
County Washington County, KY
The radar
The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1701 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1693 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
631
WWUS83 KLMK 270413
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 AM EDT FRI JUL 27 2012
KYC005-179-215-229-270445-
NELSON KY-SPENCER KY-WASHINGTON KY-ANDERSON KY-
1213 AM EDT FRI JUL 27 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES EAST OF BARDSTOWN...AND MOVING EAST AT
25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SPRINGFIELD...
POLIN AND HARDESTY...
BRUSH GROVE AND PLEASANT GROVE...
TATHAM SPRINGS AND PULLIAM...
FAIRVIEW AND JOHNSONVILLE...
THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 34
AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3807 8504 3789 8502 3788 8503 3787 8502
3777 8501 3769 8502 3767 8535 3795 8536
3804 8511 3804 8509 3806 8506
TIME...MOT...LOC 0413Z 260DEG 22KT 3784 8527
$$
EERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 26, 9:51 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 26, 9:51 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 951 PM EDT THU JUL 26 2012 .Forecast Update... Issued at 950 PM EDT Thu Jul 26 2012 Convection continues to move steadily eastward across the forecast area this evening. Atmosphere has become more stabilized across southern Indiana and portions of north-central Kentucky where convective overturning has occurred. Despite the decrease in instability, the low-level jet has been trying to kick off some more convection across southern Indiana. This activity will most likely affect the northern half of the Louisville metro area in the next 60-90 minutes. Further south, a very pronounced outflow/mesoscale boundary lies from Ohio county east-northeastward to Madison county. Convection continues to propagate eastward along this boundary and is showing some signs of increasing in intensity. The atmosphere south of this boundary has largely remained undisturbed and is coincident with the best instability and moisture. Since this area has not been worked over, have coordinated with SPC and extended WW526 in both time and in area to cover all of southern Kentucky until 06Z (2AM EDT). As this line heads east-southeast, we'll clear out counties from the watch as the threat diminishes. Updated forecast and text products are in production and will be available shortly. && .Short Term (Tonight through Friday Night)... Issued at 300 PM EDT Thu Jul 26 2012 ...Strong to Severe Thunderstorms Likely This Afternoon and Evening with Damaging Winds and Intense Lightning... Wave train of MCV evident on visible satellite from northern Oklahoma to northern Indiana, with 4 separate rotations along the train. Perhaps another weak one over Lake Erie. Our afternoon weather right now looks to come more from a convergent boundary out ahead of this train now oriented SW to NE around Dubois county and/or from a differential heating boundary caused by that anvil shield. Not much has fired off of these boundaries yet, which may be because of subsidence on the edge of the cirrus shield coming from earlier convection. Latest AMDAR sounding from KSDF indicates an inversion at 12 kft that could be a representation of this subsidence. Expect that by mid/late afternoon our updrafts should be strong enough to overcome, along with added boundaries, any convective inhibition. Once that cap is broken, expect more numerous storms to fire off. Soundings still indicate the primary threats as damaging winds as well as excessive lightning with these storms, with a secondary threat as hail. Think wet bulb zeroes are too high for very large hail, but quarter to golf ball size is possible. Have now seen enough initiation upstream to warrant going with a watch. Should see coverage become more numerous after 5 PM across the watch area. For this evening, hi res models, the 4 km NAM and the latest rapid refresh, are trying to show additional development from the MCV now over central Missouri. That system looks to bring perhaps a second punch of storms in from the west across my southwest forecast area toward the end of the current watch, though may get some initiation ahead of that time based on heating alone. Expect most activity to die off soon after midnight. Will trend the forecast pops down to lower end chances, mainly across our southeast forecast area. As for the severity of this second set of storms, the best chance would be as the storms move through areas that did not receive the first batch. Would think again damaging winds is the main threat. Lows should fall to the low/mid 70s. The front associated with today's line of convection looks to make it to the Ohio River before dissipating overnight. Now Friday has become a tricky forecast with the latest set of models. The 06Z NAM indicated a second front developing and it's 12Z version, along with the GFS's, now also indicate this second front. Precipitable waters come down ahead of this front, but with height falls aloft, now hail looks to jump back in as a bigger threat for any storms that develop. As previous forecasts have dried out Friday, would prefer not to jump back in with scattered storms just yet. Will trend upward and mention isolated chances for now. Highs are also tricky, as they will depend on how long morning cloud cover sticks around. The NAM-based MET guidance has consistently been calling for temps around 100 for SDF and points north, whereas the MAV guidance has been quite a bit cooler. The latest MET is a little cooler, but reasonable given the lack of a real front pushing through until Friday afternoon. The good news though is that the drier air over the region should preclude Heat Advisory criteria. With a frontal passage Friday night, expect lows to be cooler than tonight. Readings should get back into the 60s for some of the normally cooler locations, but stay around 70/lows 70s for the main metro areas. .Long Term (Saturday through Thursday)... Issued at 240 PM EDT Thu Jul 26 2012 Main concern this afternoon lies in the short term period with a potential severe event at hand so have made only minor tweaks to the long term period. It still looks like Sat/Sun will be mostly dry on the back side of an upper level trough with sfc high pressure building in. Several chances of storms will exists for next week as we sit in an active NW flow with several shortwaves passing through. 20-40% POPs are in the forecast for now with timing of individual waves still quite uncertain. Temperatures will be near normal through the long term period with highs in the upper 80s to lower 90s. Lows will be in the upper 60s to lower 70s. && .Aviation (0Z TAF Issuance)... Issued at 727 PM EDT Thu Jul 26 2012 Showers and t-storms look to continue across the area through 4-6Z this evening. Will handle mainly with VCTS in the TAFs and highlight specific storms with TEMPO groups as they approach the TAF sites this evening. We should see a break in storms during the early morning hours tonight through the early afternoon hours Friday. However, an upper trough and second sfc front look to cause another round of convection some time Fri afternoon/evening. Will need to take a better look at that for the 6Z TAFs. Will focus the 0Z TAFs on ongoing convection. Any flight restrictions through the TAF period should be in t-storms. Gusty winds will continue in and outside of t-storms especially with a multitude of outflow boundaries in the area. Will handle outflows in TEMPOs as well. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........MJ Short Term.......RJS Long Term........AMS Aviation.........AMS
Hazardous weather outlook, Jul 26, 10:11 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1011 PM EDT THU JUL 26 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053-280515- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE 1011 PM EDT THU JUL 26 2012 /911 PM CDT THU JUL 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST TONIGHT RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINS...GUSTY WINDS AND INTENSE CLOUD TO GROUND LIGHTNING. THE THUNDERSTORMS ARE EXPECTED TO WEAKEN OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL. THE MAIN THREATS WITH THESE STORMS WILL BE GUSTY WINDS...HAIL...AND CLOUD TO GROUND LIGHTNING. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON SUNDAY NIGHT THROUGH WEDNESDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE TONIGHT AND AGAIN FRIDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) KYZ054>057-061>067-070>078-081-082-280515- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1011 PM EDT THU JUL 26 2012 /911 PM CDT THU JUL 26 2012/ ...SEVERE THUNDERSTORM WATCH 526 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN KENTUCKY. .DAY ONE...TONIGHT. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST TONIGHT RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. SOME OF THESE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND INTENSE CLOUD TO GROUND LIGHTNING BEING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL. THE MAIN THREATS WITH THESE STORMS WILL BE GUSTY WINDS...HAIL...AND CLOUD TO GROUND LIGHTNING. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON SUNDAY NIGHT THROUGH WEDNESDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE TONIGHT AND AGAIN FRIDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) MJ
In the hours before
Local storm report, Jul 26, 11:42 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND DMG NEW MARKET 37.50N 85.32W
07/26/2012 MARION KY LAW ENFORCEMENT
DISPATCH REPORTS TREE DOWN ON STATE HWY 289 BETWEEN
MILL DAM ROAD AND WARDS BRANCH ROAD
&&
EVENT NUMBER LMK1200951
LGLocal storm report, Jul 26, 11:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND DMG 3 ESE HIGHGROVE 37.96N 85.43W
07/26/2012 SPENCER KY LAW ENFORCEMENT
DISPATCH REPORTS TREE DOWN ON HIGHGROVE ROAD
&&
EVENT NUMBER LMK1200952
LGLocal storm report, Jul 26, 11:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND DMG 4 WNW PEYTONA 38.20N 85.15W
07/26/2012 SHELBY KY LAW ENFORCEMENT
DISPATCH REPORTS TREES DOWN NEAR THE INTERSECTION OF
HEMPRIDGE AND FRANKFORT ROADS
&&
EVENT NUMBER LMK1200953
LGLocal storm report, Jul 27, 12:07 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1207 AM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG ESE WADDY 38.13N 85.07W
07/26/2012 SHELBY KY LAW ENFORCEMENT
TREES DOWN ALONG GRAFENBURG ROAD
&&
EVENT NUMBER LMK1200954
LGLocal storm report, Jul 27, 12:10 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1210 AM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM FLASH FLOOD 12 ESE SHELBYVILLE 38.15N 85.03W
07/26/2012 SHELBY KY LAW ENFORCEMENT
FLOOD WATERS COVERED INTERSTATE 64
&&
EVENT NUMBER LMK1200955
LGSpecial weather statement, Jul 27, 12:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 AM EDT FRI JUL 27 2012
KYC005-179-215-229-270445-
NELSON KY-SPENCER KY-WASHINGTON KY-ANDERSON KY-
1213 AM EDT FRI JUL 27 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES EAST OF BARDSTOWN...AND MOVING EAST AT
25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SPRINGFIELD...
POLIN AND HARDESTY...
BRUSH GROVE AND PLEASANT GROVE...
TATHAM SPRINGS AND PULLIAM...
FAIRVIEW AND JOHNSONVILLE...
THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 34
AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3807 8504 3789 8502 3788 8503 3787 8502
3777 8501 3769 8502 3767 8535 3795 8536
3804 8511 3804 8509 3806 8506
TIME...MOT...LOC 0413Z 260DEG 22KT 3784 8527
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:33 PM EDT | Special Weather Statement | LMK | Larue, Marion | 62 min |
| Jul 26, 9:02 PM EDT | Special Weather Statement | LMK | Boyle, Casey, Lincoln | 58 min |
| Jul 26, 9:14 PM EDT | Special Weather Statement | LMK | Grayson | 46 min |
| Jul 26, 9:29 PM EDT | Special Weather Statement | LMK | Hardin, Larue, Nelson | 61 min |
| Jul 26, 9:35 PM EDT | Special Weather Statement | LMK | Nicholas | 20 min |
| Jul 26, 10:03 PM EDT | Special Weather Statement | LMK | Butler, Grayson, Ohio | 27 min |
| Jul 26, 10:07 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Washington | 28 min |
| Jul 26, 10:17 PM EDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Jul 26, 10:36 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 9 min |
| Jul 26, 10:38 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Spencer | 27 min |
| Jul 26, 10:45 PM EDT | Special Weather Statement | LMK | Edmonson, Green, Hart | 30 min |
| Jul 26, 10:52 PM EDT | Special Weather Statement | LMK | Franklin, Shelby, Spencer | 28 min |
| Jul 26, 10:53 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Taylor | 20 min |
| Jul 26, 11:00 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Shelby, Woodford | 30 min |
| Jul 26, 11:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 31 min |
| Jul 26, 11:32 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Scott, Woodford | 28 min |
| Jul 26, 11:50 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Harrison, Nicholas | 30 min |
| Jul 27, 12:19 AM EDT | Special Weather Statement | LMK | Nicholas | 16 min |
| Jul 27, 5:41 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | LMK | Oldham | 30 min |
| Jul 27, 6:08 PM EDT | Special Weather Statement | LMK | Oldham | 17 min |
| Jul 27, 6:19 PM EDT | Special Weather Statement | LMK | Trimble | 31 min |
| Jul 27, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 31 min |
| Jul 27, 6:29 PM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| Jul 27, 6:31 PM EDT | Special Weather Statement | LMK | Oldham | 29 min |
| Jul 27, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Jul 27, 6:53 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Shelby | 32 min |
| Jul 27, 6:59 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 31 min |
| Jul 27, 7:11 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 29 min |
| Jul 27, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Woodford | 31 min |
| Jul 27, 7:42 PM EDT | Special Weather Statement | LMK | Nicholas | 33 min |
| Jul 27, 7:53 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 32 min |
| Jul 26, 9:22 PM EDT | Special Weather Statement | LMK | Crawford | 28 min |
| Jul 26, 9:51 PM EDT | Special Weather Statement | LMK | Floyd | 29 min |
| Jul 27, 5:13 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Jul 27, 5:27 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 28 min |
| Jul 27, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 32 min |
| Jul 27, 5:45 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Washington | 30 min |
| Jul 27, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jul 27, 7:07 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 33 min |
| Jul 27, 7:42 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 22 min |
| Jul 27, 7:47 PM EDT | Special Weather Statement | LMK | Dubois | 28 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.